Alert archive / Colorado / Red Flag Warnings in 2016
Red Flag Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Apr 13, 2016, 3:28 PM MDT for 10 counties in Colorado. It took effect at Apr 14, 2016, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2016, 3:28 PM MDT (21:28 UTC)
- In effect from
- Apr 14, 2016, 12:00 PM MDT
- Expired
- Apr 14, 2016, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Elbert County, CO, Lincoln County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 90 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975 WWUS85 KBOU 132128 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 328 PM MDT WED APR 13 2016 COZ242-244>251-140530- /O.NEW.KBOU.FW.W.0011.160414T1800Z-160415T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 328 PM MDT WED APR 13 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN COLORADO PLAINS...FIRE WEATHER ZONES 242...AND 244 THROUGH 251... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONES 242...244...245...246... 247...248...249...250 AND 251. * TIMING...THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...INCREASING WINDS AND LOW HUMIDITY WILL ALLOW ANY FIRES TO SPREAD RAPIDLY...ESPECIALLY IN AREAS THAT HAVE EXPERIENCED LIMITED SPRING GREENUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
4 follow-up statements
220 WWUS85 KBOU 140425 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1025 PM MDT WED APR 13 2016 COZ242-244>251-141230- /O.CON.KBOU.FW.W.0011.160414T1800Z-160415T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1025 PM MDT WED APR 13 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN COLORADO PLAINS...FIRE WEATHER ZONES 242...AND 244 THROUGH 251... * AFFECTED AREA...FIRE WEATHER ZONES 242...244...245...246... 247...248...249...250 AND 251. * TIMING...THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...INCREASING WINDS AND LOW HUMIDITY WILL ALLOW ANY FIRES TO SPREAD RAPIDLY...ESPECIALLY IN AREAS THAT HAVE EXPERIENCED LIMITED SPRING GREENUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
600 WWUS85 KBOU 141024 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 424 AM MDT THU APR 14 2016 COZ242-244>251-141830- /O.CON.KBOU.FW.W.0011.160414T1800Z-160415T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 424 AM MDT THU APR 14 2016 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN COLORADO PLAINS...FIRE WEATHER ZONES 242...AND 244 THROUGH 251... * AFFECTED AREA...FIRE WEATHER ZONES 242...244...245...246... 247...248...249...250 AND 251. * TIMING...THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 15 PERCENT. * IMPACTS...INCREASING WINDS AND LOW HUMIDITY WILL ALLOW ANY FIRES TO SPREAD RAPIDLY...ESPECIALLY IN AREAS THAT HAVE EXPERIENCED LIMITED SPRING GREENUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
671 WWUS85 KBOU 141910 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 110 PM MDT THU APR 14 2016 COZ242-244>251-150100- /O.CON.KBOU.FW.W.0011.000000T0000Z-160415T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 110 PM MDT THU APR 14 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN COLORADO PLAINS...FIRE WEATHER ZONES 242...AND 244 THROUGH 251... * AFFECTED AREA...FIRE WEATHER ZONES 242...244...245...246... 247...248...249...250 AND 251. * TIMING...THURSDAY AFTERNOON INTO EARLY THURSDAY EVENING. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * RELATIVE HUMIDITY...AS LOW AS 16 PERCENT. * IMPACTS...INCREASING WINDS AND LOW HUMIDITY WILL ALLOW ANY FIRES TO SPREAD RAPIDLY...ESPECIALLY IN AREAS THAT HAVE EXPERIENCED LIMITED SPRING GREENUP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
973 WWUS85 KBOU 150043 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER/BOULDER CO 643 PM MDT THU APR 14 2016 COZ242-244>251-150145- /O.EXP.KBOU.FW.W.0011.000000T0000Z-160415T0100Z/ NORTHEAST WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 643 PM MDT THU APR 14 2016 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN COLORADO PLAINS...FIRE WEATHER ZONES 242...AND 244 THROUGH 251... CONDITIONS WILL IMPROVE THROUGH THE EVENING AS TEMPERATURES COOL AND THE WIND DECREASES. THEREFORE THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 13, 3:25 PM MDT, 3 minutes earlier.
Area forecast discussion, Apr 13, 3:25 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE DENVER/BOULDER CO 325 PM MDT WED APR 13 2016 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 313 PM MDT WED APR 13 2016 ISOLATED CONVECTION CONTINUES TO POP UP ON THE PLAINS. A BRIEF SHOT OF RAIN AND GUSTY WINDS AND AN ISOLATED LIGHTNING STRIKE OR TWO EXPECTED FROM THESE BEFORE DECREASING AND ENDING SHORTLY AFTER SUNSET. THERE IS A BATCH OF STRONGER CONVECTION ASSOCIATED WITH A SHORT WAVE HEADING INTO UTAH...BUT MOST OF THIS WILL STAY JUST TO OUR NORTH AND WEST THROUGHOUT THE NIGHT. ON THURSDAY...SOUTHWEST FLOW STRENGTHENS CONSIDERABLY RESULTING IN GUSTY WINDS OVER MOST AREAS. SOME MOISTURE AND LIFT AHEAD OF THE DIGGING WESTERN U.S. TROUGH WILL BRING MORE SCATTERED AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS. A FEW OF THESE WILL LIKELY DRIFT OFF THE FRONT RANGE LATE IN THE DAY...BEING HIGH BASED AND PRODUCING GUSTY WINDS. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 313 PM MDT WED APR 13 2016 ...SIGNIFICANT SPRING STORM WILL BRING HEAVY SNOW AND HEAVY RAIN... MODELS CONTINUE TO SHOW COPIOUS AMOUNTS OF MOISTURE WITH THE SLOW MOVING STORM THAT WILL MOVE OVER THE STATE THIS WEEKEND. THE UPPER LOW IS FORECAST TO DROP INTO POSITION OVER THE FOUR CORNERS FRIDAY EVENING AND THEN STAYS THERE THROUGH SUNDAY NIGHT. WHILE THE STORM LINGERS OVER THE REGION...IT WILL BE DRAWING IN MOISTURE FROM THE GULF OF MEXICO. MODEL QPF FORECASTS ARE SHOWING LIQUID EQUIVALENT AMOUNTS OF 2 TO 4 INCHES OVER THE COURSE OF THE WEEKEND. IN THE MOUNTAINS AND FOOTHILLS...WITH THE COOLER TEMPERATURES...SNOW AMOUNTS UP TO 2 TO 4 FEET MAY BE POSSIBLE OVER THE COURSE OF THE WEEKEND. WILL ISSUE A WINTER STORM WATCH FOR THE FOOTHILLS AND MOUNTAINS TO HIGHLIGHT THE UPCOMING HEAVY SNOW. AT LOWER ELEVATIONS...THE NAM AND GFS RUNS HAVE BEEN TRENDING COOLER...SO THAT SNOW LEVELS COULD DROP DOWN TO THE I-25 CORRIDOR SOMETIME FRIDAY NIGHT. SNOW IS THEN EXPECTED TO CONTINUE...EVEN AT LOWER ELEVATIONS THROUGH SATURDAY AND INTO SATURDAY NIGHT. CONDITIONS ON SUNDAY MAY NOT SHOW ANY IMPROVEMENT AS A DENSE SNOW CONTINUES TO ACCUMULATE. FURTHER TO THE NORTHEAST ON THE PLAINS...A MIX OF RAIN AND SNOW...OR JUST RAIN WILL ALSO CONTINUE THROUGH THE WEEKEND. ON THE EASTERN PLAINS...BY LATE IN THE WEEKEND...IF MODERATE AND HEAVY RAIN CONTINUES FALLING...SOILS MAY BECOME SATURATED...INCREASING A THREAT OF FLOODING AS PRECIPITATION CONTINUES. IMPACTS FROM THE HEAVY SNOW WILL INCLUDE SNOW-COVERED AND SNOW PACKED ROADS ALONG WITH BREAKING TREE BRANCHES FROM THE DENSE SNOW ACCUMULATING ON TREES THAT ARE BEGINNING TO LEAF OUT. AHEAD OF THE APPROACHING STORM...ON FRIDAY AFTERNOON IT LOOKS LIKE DEEP SOUTHERLY FLOW IS GOING TO ADVECT MOISTURE ONTO THE EASTERN PLAINS. THUNDERSTORMS ARE EXPECTED TO DEVELOP WHICH COULD BE SEVERE AT TIMES. THIS WEATHER SCENARIO LOOKS TO BE EXTREME...BUT SPRING STORMS IN COLORADO HAVE OFTEN PRODUCED HEAVY PRECIPITATION...ALONG WITH THE MIX OF SEVERE WEATHER PRECEDING THE ARRIVAL OF COOLER TEMPERATURES AND MORE WINTER-LIKE CONDITIONS. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 313 PM MDT WED APR 13 2016 VFR CONDITIONS WILL PERSIST THROUGH THURSDAY. MAIN QUESTION IS OUTFLOW WINDS TO AROUND 25 KNOTS FROM ISOLATED HIGH BASED SHOWERS AND STORMS THROUGH ABOUT 02Z. IF THESE DO REACH THE AIRPORTS...MOST LIKELY THEY WOULD BE FROM THE SOUTH OR WEST GIVEN INITIAL CONVECTION OVER THE FOOTHILLS AND PALMER DIVIDE. OTHERWISE SOUTHERLY WINDS 8-15 KNOTS EXPECTED TO PERSIST AFTER 02Z THROUGH MOST OF THURSDAY...WITH A FEW STRONGER GUSTS UP TO 25 KNOTS AT KDEN AND KAPA DURING PEAK MIXING AFTER 20Z. && .FIRE WEATHER... ISSUED AT 313 PM MDT WED APR 13 2016 INCREASING SOUTHERLY WINDS AND LOWER HUMIDITIES ON THURSDAY WILL INCREASE FIRE DANGER. MARGINAL RED FLAG CONDITIONS ON THE EASTERN PLAINS EXPECTED...AND FUELS ARE A BIT DRIER OUT TO THE EAST WITH LESS GREENUP. THEREFORE ISSUED A RED FLAG WARNING FOR THE EASTERN PLAINS THURSDAY AFTERNOON INTO EARLY EVENING. && .BOU WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TO 7 PM MDT THURSDAY FOR COZ242- 244>251. WINTER STORM WATCH FROM FRIDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR COZ033>036. && SHORT TERM...BARJENBRUCH LONG TERM...DANKERS AVIATION...BARJENBRUCH FIRE WEATHER...BARJENBRUCH
Hazardous weather outlook, Apr 13, 11:18 AM MDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1118 AM MDT WED APR 13 2016 COZ030>051-141730- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1118 AM MDT WED APR 13 2016 ...POTENT SPRING STORM TO AFFECT COLORADO THROUGH THE WEEKEND WITH SIGNIFICANT RAIN AND SNOW... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL AGAIN FORM OVER THE MOUNTAINS AND HIGHER FRONT RANGE FOOTHILLS BY EARLY THIS AFTERNOON. A FEW HIGH BASED STORMS MAY DRIFT OUT OVER THE PLAINS DURING THE AFTERNOON WHERE THEY MAY PRODUCE GUSTY WINDS AND LIGHTNING BUT LITTLE IN THE WAY OF RAINFALL. THIS SHOWER AND THUNDERSTORM ACTIVITY SHOULD END IN MOST AREAS BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRENGTHENING SOUTHWEST FLOW WILL CONTINUE TO WARM TEMPERATURES ON THURSDAY...BUT AT THE SAME TIME INCREASE MOISTURE LEVELS ACROSS THE AREA. THIS WILL INCREASE THE CHANCE OF THUNDERSTORMS IN THE MOUNTAINS DURING THE DAY AND ON THE PLAINS THURSDAY NIGHT. A STRONG STORM SYSTEM ORGANIZING OVER THE GREAT BASIN IS EXPECTED TO BEGIN IMPACTING THE OUTLOOK AREA ON FRIDAY. THIS STORM SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT RAIN AND SNOW AMOUNTS BEGINNING FRIDAY AFTERNOON AND CONTINUING THROUGH THE WEEKEND. SOME THUNDERSTORMS ON THE PLAINS OF NORTHEAST COLORADO FRIDAY MAY BECOME SEVERE WITH LARGE HAIL POSSIBLE. SOME STORMS MAY BECOME SEVERE AGAIN ON SATURDAY. COLDER AIR WITH THE STORM SYSTEM IS EXPECTED TO ARRIVE SATURDAY MORNING WHICH MAY BRING SNOW LEVELS DOWN TO THE I-25 CORRIDOR THROUGH THE DAY WITH SOME SNOW ACCUMULATION POSSIBLE. THE HEAVIEST SNOW ACCUMULATIONS WITH THIS WEEKEND STORM ARE EXPECTED TO BE IN THE FRONT RANGE FOOTHILLS. ACCUMULATIONS OF MORE THAN ONE TO TWO FEET WILL BE POSSIBLE AT ELEVATIONS ABOVE 7000 FEET. DEPENDING ON THE EVENTUAL TRACK OF THE STORM...PRECIPITATION FROM THE STORM SYSTEM COULD CONTINUE THROUGH SUNDAY AND INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:32 PM MDT | Winter Storm Watch | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more | 15 hr |
Nearby
Red Flag Warnings in Colorado, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.